Am I crazy or is it the meds?

Discussion in 'Raging Hormones' started by katmarie11, May 31, 2010.

  1.  
    katmarie11

    katmarie11 New Member

    I'm on my first Clomid/Ovidrel IUI cycle. I gave myself the trigger injection yesterday for an IUI today. Though I've been in a bit of a funk dealing with infertility for the past several months or so, I thought I was keeping it together for the past few weeks, happy to begin treatments.

    When this evening, BAM, I thought I had the strength to look at photos of my new niece, but I began bawling. Suddenly, nothing was right with the world...and I could not imagine life getting any better...I felt so hopeless. Then, the intense feelings passed about 20 minutes later.

    Does Ovidrel cause emotional lability? Is it the Clomid? Is this normal?

    This sucks!
  2.  
    ara79

    ara79 New Member

    Clomid made me an emotional wreck!!

    hang in there girl...it's all worth it in the end! :grouphug: Good luck to you!
  3.  
    Koshveily

    Koshveily New Member

    Ahh... welcome to the world of the Clomid crazies... it's not just you.

    On top of the fact that you ache for a baby and all the feelings that go with infertility, toss some hormone treatments, and you've got yourself some seriously unstable emotions that will come and go faster than you can resolve them and it will leave you feeling more helpless than ever.

    Now is the perfect time to get yourself a solid support system of people you can talk to about ALL of this... Fertility Community is a great place to start.

    Good luck to you... don't give up.
  4.  
    katmarie11

    katmarie11 New Member

    Thanks, girls! I'm so glad I joined this forum. I feel so alone in this journey -- none of my friends or family have faced infertility.
  5.  
    ara79

    ara79 New Member

    You're not alone...but I know it feels like that sometimes. Good luck tomorrow w/ your IUI!
  6.  
    lvtwinmama

    lvtwinmama New Member

    Hormones just make you crazy. Sometimes even when I am feeling them make me out of control, I know it but can do nothing to stop it. Some are terrible, so are ok, but nothing is wonderful.
  7.  

    Guest

    Taking proper med is enough, but if you overdose it, it can cause your brain not function well.
  8.  
    alliander

    alliander New Member

    I know those feelings just too well. One second I'm fine, the next second I'm sobbing and I'm not even sure what caused it. Afterwards I feel like a freak, like I'm loosing it. And especially seeing my husband really concerned and trying to figure out why I'm crying males me feel even worse. I just don't have an explanation for those crying attacks. I'm just so thankful that those feelings are temporary. Imagine you have to live with things like that on a daily basis. It must be so hard. Hopefully in the end it will be all worth it.:pray:
  9.  
    Monica

    Monica New Member

    I'm so glad I am not alone in the crazy department!.
    People don't understand how hard it is and the amount of change our bodies are going thru. Thankfully I know it will all work out in the end for all of us :cross:
  10.  
    Hopingforanaddition

    Hopingforanaddition New Member

    Crazy on FSH

    I was crazy on clomid for two cycles, now I'm crazy on FSH. Is it normal to feel fat and crazy on FSH? I'm not sure whether its stress or hormones and I'm not see how to relax!

    Any help would be much appreciated?

    Hoping for an addition

    Hopingforanaddition.blogspot.com.au
  11.  
    katmarie11

    katmarie11 New Member

    hoping - Injectible FSH can make you feel crazy, too! You are totally normal. The rapid swings in hormones cause mood swings.

    I've found that acupuncture and massage help a great deal during the stim phase of a cycle.

    Best of luck to you!
  12.  
    MrsVB

    MrsVB New Member

    Thanks

    This is so helpful! I just ordered my meds yesterday and I'm nervous about what to expect. I'm the kinda person that likes to have everything planned out (drives my husband crazy sometimes) and I have no idea what to... umm... look forward to with all the drugs. I'm hoping that I'll be able to look back and laugh at myself- but we'll see.
  13.  
    iTeach

    iTeach New Member

    Hi ladies,

    I am 4 dpiui, I am on 50 mg estradiol and 200 mg progesterone. Tonight, I feel like crap. My nips hurt, can even brush up against something, dizzy and nauseous.

    This sucks! Hoping at the end if this there will be a :bfp:

    How long can I expect these symptoms to last?
  14.  
    Darlee

    Darlee New Member

    Hi Teach - This is an old thread but I was reading it tonight b/c I feel like I'm losing my mind only a week into Lupron and love seeing that I am not alone. :)

    I cracked up when you said, "My nips hurt". I have been walking around the house clutching my (modestly sized) chest. I'm so loopy and absent-minded I feel almost like I'm high or something. We decided no more work for me starting today. Was not expecting Lupron to make me this crazy this quickly!!

    Good luck on your 3/13 cycle!!!

Share This Page